Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Glad To Find This Group -- Starting Straterra fallsfall

Posted by froggyanna on May 24, 2003, at 13:33:01

In reply to Re: Glad To Find This Group -- Starting Straterra froggyanna, posted by fallsfall on May 24, 2003, at 11:20:48


It IS refreshing! I feel more like the person I know I can be! Moving, not eating, doing things that need to be done and that I WANT to do. (Not that laundry is my ultimate dream activity, mind you....) But you know: get going, do things, and leave room in the day to do other, more enjoyable things instead of ruminating about it all day!

How long did you go before going up to 80mg? Or did you start there?

I am also planning to add T3 (Cytomel, perhaps) to the T4 I'm already taking (Levoxyl) for my hypothyroid condition in a few weeks, after I've gone over the results of my blood tests with my doctor. I wonder if having your thyroid functioning optimally would prevent some of the side effects? I took my dose of Straterra this morning and almost immediately started feeling tired again. Even without drugs, my normal pattern most of the time seems to be to wake up with enthusiasm but then kind of hit a wall after an hour or two. I think that having a properly functioning thyroid would prevent that, and make it less of an issue when taking drugs. Maybe?

Biotene -- at first I didn't like the taste, but I quickly got used to it. Now I can't STAND the taste of the mainstream toothpastes! They make me gag and make my mouth feel like it's filled with cotton candy, even after rinsing!! Good stuff, that Biotene.

So you've been taking Straterra for four months. Do you take it for ADD, like I do, or some other reason? I hope you've realized some good, positive changes!

Thanks for your feedback!

froggyanna


> Your laundry story sounds just like the effect I get from Strattera. I have found it quite refreshing to actually be able to move again. I'm on 80mg (but also taking Prozac which means I should need less Strattera), and started 4 months ago. If you start having more side effects (nausea, dizziness were mine), increase the dose slowly. I've found the side effects have pretty much gone away. (Except maybe for the dry mouth, but I don't know if that is due to Strattera or the other things I take. I use Biotene toothpaste, too - even when I'm not having dry mouth - I like the mild taste.) Best of luck!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:froggyanna thread:133458
URL: http://www.dr-bob.org/babble/20030520/msgs/228861.html